# SDR AALA980553

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, AFT EMERGENCY EXIT SIGN HAD TWO BULBS INOPERATIVE.  REPLACED AFT EMERGENCY EXIT SIGN LIGHT STRIP ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
